| Catalog Number |
133S-MX-16-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported left side tissue expander deflation.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening on insert assembly assessed as an unidentified (tear) opening (shell thickness within spec).Additional observations: no other observations observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Event or Problem Description
Healthcare professional reported, left side tissue expander deflation.Device has been explanted and replaced.